# SDR SWAA2025050265542

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N8851Q
- Make and model: Boeing 737-8
- Aircraft serial: 67825
- Aircraft time: 7,221 hours, 4,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 AFT GALLEY EMERGENCY FLASHLIGHTS WILL NOT TEST AND SEALS ARE BROKEN<[01] R&R AFT RT OB FLASHLIGHT BATTERY PER AMM 25-64-00. FOUND REMAINING FLASHLIGHTS WITH GREEN INDICATOR. OPS CHECK GOOD
